A. Berg and T. Jordán, Algorithms for Graph Rigidity and Scene Analysis, Proc. 11th Annual European Symposium on Algorithms (ESA), pp.78-89, 2003.
DOI : 10.1007/978-3-540-39658-1_10

Z. Fekete and L. Szeg?-o, A Note on [k, l]-sparse Graphs, 2005.
DOI : 10.1007/978-3-7643-7400-6_13

A. Frank and L. Szeg?-o, Constructive characterizations for packing and covering with trees, Discrete Applied Mathematics, vol.131, issue.2, pp.347-371, 2003.
DOI : 10.1016/S0166-218X(02)00464-X

R. Haas, Characterizations of arboricity of graphs, Ars Combinatorica, vol.63, pp.129-137, 2002.

D. J. Jacobs and B. Hendrickson, An Algorithm for Two-Dimensional Rigidity Percolation: The Pebble Game, Journal of Computational Physics, vol.137, issue.2, pp.346-365, 1997.
DOI : 10.1006/jcph.1997.5809

D. J. Jacobs, A. Rader, M. Thorpe, and L. A. Kuhn, Protein flexibility predictions using graph theory, Proteins: Structure, Function, and Genetics, vol.238, issue.2, pp.150-165, 2001.
DOI : 10.1002/prot.1081

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. Laman, On graphs and rigidity of plane skeletal structures, Journal of Engineering Mathematics, vol.4, issue.4, pp.331-340, 1970.
DOI : 10.1007/BF01534980

A. Lee, I. Streinu, and L. Theran, Finding and maintaining rigid components. Manuscript, submitted, 2005.

L. Lovasz and Y. Yemini, On Generic Rigidity in the Plane, SIAM Journal on Algebraic Discrete Methods, vol.3, issue.1, pp.91-98, 1982.
DOI : 10.1137/0603009

C. S. Nash-williams, Edge-Disjoint Spanning Trees of Finite Graphs, Journal of the London Mathematical Society, vol.1, issue.1, pp.445-450, 1961.
DOI : 10.1112/jlms/s1-36.1.445

A. Recski, A network theory approach to the rigidity of skeletal structures Part I. Modelling and interconnection, Discrete Applied Mathematics, vol.7, issue.3, pp.313-324, 1984.
DOI : 10.1016/0166-218X(84)90007-6

A. Recski, A network theory approach to the rigidity of skeletal structures part II. Laman???s theorem and topological formulae, Discrete Applied Mathematics, vol.8, issue.1, pp.63-68, 1984.
DOI : 10.1016/0166-218X(84)90079-9

L. Szeg?-o, On constructive characterizations of (k, l)-sparse graphs, 2003.

T. Tay, Rigidity of multi-graphs. I. Linking rigid bodies in n-space, Journal of Combinatorial Theory, Series B, vol.36, issue.1, pp.95-112, 1984.
DOI : 10.1016/0095-8956(84)90016-9

T. Tay, Linking (n ??? 2)-dimensional panels inn-space II: (n ??? 2, 2)-frameworks and body and hinge structures, Graphs and Combinatorics, vol.285, issue.1, pp.245-273, 1989.
DOI : 10.1007/BF01788678

W. T. Tutte, Connected Factors, Journal of the London Mathematical Society, vol.1, issue.1, pp.221-230, 1961.
DOI : 10.1112/jlms/s1-36.1.221

W. Whiteley, The Union of Matroids and the Rigidity of Frameworks, SIAM Journal on Discrete Mathematics, vol.1, issue.2, pp.237-255, 1988.
DOI : 10.1137/0401025

W. Whiteley, Some matroids from discrete applied geometry, Matroid Theory, pp.171-311, 1996.
DOI : 10.1090/conm/197/02540